# SDR REXA2025052100592

- Difficulty date: May 17, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 24,735 hours, 21,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING CEILING EMERGENCY LOCATING SIGN FACING AFT IS INOP  RECHARGED EMERGENCY LIGHTS BATTERIES IAW CMM 26-60-03. OPS CHECKS GOOD IAW AMM 33-51-00.
